MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC SWAN-GANZ; CATHETER, FLOW DIRECTED

EDWARDS LIFESCIENCES LLC SWAN-GANZ; CATHETER, FLOW DIRECTED
Model Number D97130F5
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with coronary artery disease.Procedure: transcatheter aortic valve replacement.Swan-ganz pacing catheter was placed in the patient, when turned on it would not capture.Swan-ganz removed and another one used without issues.No known patient harm.Manufacturer response for catheter, flow directed, swan-ganz (per site reporter), will obtain.

Brand Name
SWAN-GANZ
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
MDR Report Key18815515
Report Number18815515
Device Sequence Number4342348
Product Code DYG
UDI-Device Identifier00690103150438
UDI-Public(01)00690103150438(17)251004(11)231005(10)65312606
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/16/2024
Report Date (Section F) 02/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD97130F5
Device Catalogue NumberD97130F5
Device Lot Number65312606
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/01/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/01/2024
Usage of Device Unknown
Patient Sequence Number1
Patient Age69 YR
Patient SexMale
Patient Weight146 KG
Date Report Sent to FDA02/16/2024